Alert archive / Texas / Flash Flood Warnings in 2000
Flash Flood Warning 57, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jun 11, 2000, 11:10 AM CDT for Limestone County, Navarro County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2000, 11:10 AM CDT (16:10 UTC)
- Expired
- Jun 11, 2000, 3:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Limestone County, TX, Navarro County, TX
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 4.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 530 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 499 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 111617 FFWFWD TXC293-349-112015- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 1110 AM CDT SUN JUN 11 2000 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... LIMESTONE COUNTY IN NORTH CENTRAL TEXAS NAVARRO COUNTY IN NORTH CENTRAL TEXAS * UNTIL 315 PM CDT * AT 1110 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN CONTINUED FROM CORSICANA...TO GROESBECK. ADDITIONAL SHOWERS AND THUNDERSTORMS WERE DEVELOPING RAPIDLY TO THE SOUTH OF THIS AREA...AND WILL MOVE INTO THE COUNTIES OVER THE NEXT FEW HOURS. WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES AN HOUR...OR MORE...ALL OF THE RAIN WILL RESULT IN RUNOFF. LAW ENFORCEMENT PERSONNEL REPORTED FLOODING OF UNDERPASSES IN MEXIA AT 1050 AM. FLOODING CONDITIONS IN BOTH COUNTIES WILL WORSEN THROUGH EARLY AFTERNOON AS THE ADDITIONAL SHOWERS AND THUNDERSTORMS MOVE ACROSS THE RAIN-SOAKED AREA...RESULTING IN FLOODING OF LOW-LYING AND FLOOD PRONE AREAS. RESIDENTS IN BOTH LIMESTONE...AND NAVARRO COUNTIES...SHOULD PREPARE FOR ADDITIONAL HEAVY RAIN AND POSSIBLE FLOODING THROUGH MID AFTERNOON. LAT..j.LON 3218 9666 3153 9673 3129 9655 3218 9635
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 6:00 AM CDT, 5 hours 10 minutes earlier.
Area forecast discussion, Jun 11, 6:00 AM CDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED TO ADD AVIATION DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 600 AM CDT SUN JUN 11 2000 AVIATION DISCUSSION... AN AREA OF SHOWERS AND THUNDERSTORMS BETWEEN DALLAS AND COLLEGE STATION WILL CONTINUE TO MOVE NORTH NORTHEAST THIS MORNING. THIS ACTIVITY IS EXPECTED TO REMAIN JUST EAST OF WACO AND FORT WORTH... BUT MAY AFFECT DALLAS. WILL HAVE TO PUT A TEMPO SHRA IN THE DAL TAF THIS MORNING AND WILL JUST VCSH IN WACO AND DFW. EXPECT WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY LATE THIS MORNING...INTO THE AFTERNOON. WILL KEEP MVFR CEILINGS...OUTSIDE OF PRECIPITATION THROUGH MOST OF THE FORECAST. CEILINGS IN THE METROPLEX WERE VFR AT 11Z BUT EXPECT TO SEE THEM FALL TO MVFR DURING THE NEXT COUPLE OF HOURS. #58 300 AM CDT SUN JUN 11 2000 PUBLIC FORECAST DISCUSSION NOT A WHOLE LOT HAS CHANGED IN THE PAST 24 HOURS AS RIDGING HAS BEEN SLOWER TO DEVELOP THEN INDICATED BY THE MODELS. THUS WITH TROPICAL MOISTURE REMAINING IN PLACE AND SHORTWAVES ROTATING IN...WE WILL CONTINUE TO SEE WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS MOST OF OUR CWA TODAY. PRECIPITABLE WATER REMAINS VERY HIGH...AROUND 2 INCHES...AND WITH 88D ESTIMATES OF 2 TO 3 INCHES IN MANY AREAS OF OUR CWA...WILL AGAIN NEED TO ISSUE A FLASH FLOOD WATCH TODAY. MODELS CONTINUE TO HAVE SOME DIFFICULTY IN PRECIP AMOUNTS BUT ETA AND AVN DID A BETTER JOB PLACING THE HEAVIEST STUFF YESTERDAY SO WILL FOLLOW THOSE MORE CLOSELY AND EXPECT BRUNT OF RAIN AND STORMS TO BE OVER ALL BUT NW ZONES TODAY. THIS SHOULD SHIFT WEST TONIGHT AS RIDGING AND SOME DRYING OF THE AIRMASS TAKES PLACE. STILL...DO NOT HAVE A LOT OF CONFIDENCE IN THE TIMING OF THIS AS RIDGING HAS BEEN SLOW TO DEVELOP THUS FAR. WILL TAPER OFF POPS TONIGHT AND TOMORROW BUT WOULD NOT BE SURPRISED TO SEE NEW MODEL RUN SHOW MONDAY WITH A NEAR REPEAT PERFORMANCE. WILL STICK PRETTY CLOSE TO MOS FOR POPS AND TEMPS. THANK;S SJT FOR COORD. #80 DFW 87/74/89/74 7431 ACT 88/73/90/73 8431 .FTW...FLASH FLOOD WATCH TODAY FOR AREAS SOUTH AND EAST OF A LINE FROM BOWIE...TO STEPHENVILLE...TO COMANCHE.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 10:35 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Ellis | 3 hr |
| Jun 11, 1:21 PM CDT | Flash Flood Warning | FWD | Collin, Dallas | 3 hr |
| Jun 11, 3:06 PM CDT | Flash Flood Warning | FWD | Denton, Parker, Tarrant, Wise | 3 hr |
| Jun 11, 6:25 PM CDT | Flash Flood Warning | FWD | Hood, Somervell | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2000Every flash flood warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.